# SDR USAA2013071700002

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 62,675 hours, 41,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED ROW 12 & 13 ABC OVERHEAD EMERGENCY LIGHT PANEL BROKEN.  MX R & R OVERHEAD EMERGENCY LIGHT PANEL AT ROW 12 & 13 ABC IAW AMM 25-21 -71, PB 401.
